# SDR SIMA20190926003

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 30,953 hours, 27,770 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT IN ICING CONDITIONS STAB A/ICE FAIL MESSAGE APPEARED, FOLLOWED BY ICE-COND - A/I INOP WARNING-C/A-CMC FAULT CODE 30-IPM75. FLIGHT CREW PLACARDED STAB ANTI-ICE SYSTEM.  MEL 30-5  AUTH 090895D-C  MOC 437847
